Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking lamictal 100mg am and pm and lyrica 100mg am and pm for bipolar and fibromyalgia pain. I have been having terrible headaches, extreme dizziness and uncooridination esp. upon awakening. Also I have been having electric shock like feelings in head, hands and fingers. I have been on these doses for several months with no problem and suddenly have developed these symptoms. Are these symptoms related to my drugs?

Loading...

Hi there, I take lamictal daily for bipolar disorder and have been taking it for roughly 5 years now. When I first started taking lamictal I had exactly the same electric shock symptom in the head, hands, and legs. I also experienced headaches, dizziness and issues with my coordination. The shocks and dizziness went away, and the headaches I can prevent by getting good sleep (and taking migraine pills if needed). The coordination problem is still with me although not as severe as when I first started taking Lamictal.

I haven't taken Lyrica (I found your post looking for interaction information between lamictal and lyrica), so I can't give any info on possible side effects.

Hope that gives you some perspective to decide what to do.

Adrian
Reply

Loading...

Well, it's very strange to have these type of adverse effects after such a long usage. My question would be why are you taking them both in the same time? For me, Lamictal works pretty good by itself, and I have been taking it for 3 years now. Same as you treating bipolar disorder. Sometimes, I get some headaches, and I use Neurontin for those, but this is very rarely. My advice would be to just switch to one of them.

***edited by moderator*** web addresses not allowed
Reply

Loading...


I have been on lamictal for about a year now, and the weird pains and tingling have gotten worse so the put me on lyrica for fibromyalgia, the headaches are unbearable and I get so dizzy that I have fallen over, and thrown up. I'm going to tell my doc that I want off the lamictal for sure..it has made me worse, and the lyrica seems to help more with out all the zombie effects!!
Reply

Loading...

I took lyrica and broke out so bad and itched I thought I would go out of my mind L
Reply

Loading...